View Single Post
Old 04-30-2008, 05:13 PM   #8
Liz1900 Liz1900 is offline
Senior Veteran
(female)
 
Join Date: Jan 2008
Location: Virginia
Posts: 667
Liz1900 HB User
Re: Changed To Synthroid

Quote:
Originally Posted by mauz View Post
you got the burning muscles in your back, neck, shoulders I get that when I am hypo I do have some burning leg muscles and also weakness in the arms and legs.
I haven't done much today I feel so guilty just sitting around the house.
If I wouldn't have my work I would go crazy, I can't wait until my husbands comes home tomorrow.
You know this sounds crazy and I won't do anything like this but when I came back from the grocery store I set in my car in the garage and I thought about when people end their lifes by inhaling fumes from the car. Gosh isn't this awful to even think about this.
went back in the house and hugged my doggies and said to myself DON'T GIVE UP.
you will be fine again.

I guess not having enough hormones can mess you up pretty bad.
still tired but hoping for a better day tomorrow.

later
Hi Pia,

First of all I still don't have the quick reply box - oh, well doesn't matter.
Back to our problem. Yes, tonight I have burning in my stomach and around the back of my waist and abdomen and I did have it that one time in my legs - it all has to be from this because I never had that before in my life. I think we are both suffering from depression - no doubt - to have thoughts as you mentioned - I can't say I haven't had similar over the past time and being alone a lot doesn't help because your mind goes to places it shouldn't. Good you have your doggies because they are so wonderful and provide unconditional love. But I know how you feel. A friend of mine said I should tell the doctor and perhaps he could prescribe something mild for depression. Only thing is - hey - I can't take another drug now with its side effects or God knows what that would bring. I took anti-depressants once as a preventative for migraines and I had nightmares and all kinds or problems. So, I don't want to ask for any more drugs for sure.

Again, I feel a tiny bit better at night - not good - but better. I am going to start splitting the Synthroid again tomorrow and keep that up for the next days to see if it really helps or it is my imagination. I never tried it for more than a day because I would see the other half of the pill there and say - heck, I may as well take it. I also took the selenium and zinc at noon and dinner. I will try anything at this point.

Let's hope for a better day tomorrow....oh, my please, God.

Goodnight,
Liz